# SDR 29GA2016100900001

- Difficulty date: October 8, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 35,100 hours, 39,786 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 56,   AIRSTAIRS DOOR HANDLE BROKE WHILE OPENING.  INSTALLED MISSING RETAINING RING TO AFT UPPER AIRSTAIR DAMPER IAW CMM 52-60-01.
